RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 142–145 (Mi mz3037)  

This article is cited in 2 scientific papers (total in 2 papers)

Nilpotency in varieties of groups with operators

E. I. Khukhro

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Full text: PDF file (411 kB)

English version:
Mathematical Notes, 1991, 50:2, 869–871

Bibliographic databases:

Received: 18.04.1989

Citation: E. I. Khukhro, “Nilpotency in varieties of groups with operators”, Mat. Zametki, 50:2 (1991), 142–145; Math. Notes, 50:2 (1991), 869–871

Citation in format AMSBIB
\Bibitem{Khu91}
\by E.~I.~Khukhro
\paper Nilpotency in varieties of groups with operators
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 142--145
\mathnet{http://mi.mathnet.ru/mz3037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139710}
\zmath{https://zbmath.org/?q=an:0805.20021|0735.20013}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 869--871
\crossref{https://doi.org/10.1007/BF01157577}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100041}


Linking options:
  • http://mi.mathnet.ru/eng/mz3037
  • http://mi.mathnet.ru/eng/mz/v50/i2/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Khukhro, “Local nilpotency in varieties of groups with operators”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 379–396  mathnet  crossref  mathscinet  zmath  isi
    2. E. I. Khukhro, “Automorphisms of finite $p$-groups admitting a partition”, Algebra and Logic, 51:3 (2012), 264–277  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020